MAUDE Adverse Event Report: AESCULAP AG CASPAR OSTEOPHYTE RONGHV-DTY3MM180MM; RONGEURS

AESCULAP AG CASPAR OSTEOPHYTE RONGHV-DTY3MM180MM; RONGEURS
Model Number FF856R
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with ff856r - caspar osteophyte ronghv-dty3mm180mm.According to the complaint description, the item is broken (incident).It occurred during a cervical procedure and there were no broken pieces.There was no described patient harm.Additional information was not provided nor available / was not available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Updated d4: lot number.Updated d9: date device returned to manufacturer.Updated h4: device manufacturing date.Updated h6: codes.Based upon investigation results, this event was re-evaluated and is considered no longer reportable due to risk file- no malfunction or serious injury.Investigation results: visual investigation: products available for investigation in a decontaminated condition.Vigilance investigator carried out the pictorial documentation visually and microscopically.All three rongeurs are cracked on the joint of the jaw with the shaft.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 2(5) x probability of occurrence 1(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
CASPAR OSTEOPHYTE RONGHV-DTY3MM180MM
Common Device Name
RONGEURS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11309017
Report Number9610612-2021-00140
Device Sequence Number16435427
Product Code HTX
UDI-Device Identifier04038653164523
UDI-Public4038653164523
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFF856R
Device Catalogue NumberFF856R
Device Lot Number4512037265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1